MathSciNet Relay Station
MathSciNet bibliographic data
MR1626620 93B35 (93C41)
Xie, Shoulie; Xie, Lihua; de Souza, Carlos E. Robust dissipative control for linear systems with dissipative uncertainty. Internat. J. Control 70 (1998), no. 2, 169–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement